# SDR IXXA20150322063

- Difficulty date: November 21, 2014
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  STRINGER 33L AT STATION 445 CORRODED IN POCKET.  R & R STRINGER 33L FROM STATION 434 TO 466 IAW SRM 53-00-03 FIG 2.
